Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Rotator cuff surgery, latex sensitive, itching. Prescribed hydrocodone acetaminophen. Advise?

I had rotator cuff surgery on Tue. & prescribed hydrocodone acetaminophen 10-325 for pain. I'm also latex sensitive. I started itching yesterday & was told by Dr office that I could take benedryl. I still itch. Could I be reacting to the medicine or could there be latex in my sling? I'm due to take my pain meds now & don't know whether to take them along w/ benedryl or just take ibprophen. Will you please give me your opinion?
Thank you,
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Welcome to health care magic.
From your history, I suspect that the itching may be drug induced. Painkillers are common causes of drug allergies. If you have latex sensitivity, the itching is confined to the area of contact. ( you have not specified it in your question). You could consider changing the group of pain killers and continue benadryl for symptomatic relief.
Hope this helped you.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor